# SDR SWIA200922846

- Difficulty date: October 8, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 8,180 hours, 4,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM AFT CEILING EMERGENCY LIGHT INOP.  (FLT 4820)  RELAMPED EMERGENCY LIGHT.
